# SDR QXEA2013050900963

- Difficulty date: May 9, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 28,298 hours, 29,161 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TO FUSELAGE SUPPORT BRACE AT STA YW 42 HAS CHAFING DAMAGE FROM 511AL WITH FRETTING CORROSION.  REMOVED LT WING TO FUSELAGE SUPPORT BRACE AT STA YW42 IAW SRM (R12) 51-41-00-00-01.  REMOVED GANG CHANNEL FROM SUPPORT BRACE IAW SRM (R12) 51-42-05-02-01.  MATCH DRILLED NEW SUPPORT BRACE IAW SRM (R12) 51-40-07-02-01.  ALODINED AND PRIMED NEW SUPPORT BRACE SRM (R12) 51-21-10-02-01 AND SRM (R12) 51-25-10-02-01.  OK TO INSTALL FLOATING GANG CHANNEL.  INSTALLED FLOATING GANG CHANNEL TO NEW SUPPORT BRACE IAW SRM (R12) 51-40-07-02-01 AND SRM 51-42-05-02-01, REV 12.  INSTALLED NEW SUPPORT BRACE TO STA YW 42 IAW SRM (R12) 51-41-00-00-01.
